My son got poision ivy or poision oak on his arm, and a week later developed into a skin infection. He has noticed a few more sections on him pop up that are inflamed. He hates to take it because he feels like the cephalex is causing it to flare and itch quite bad. Can this medication cause his inflamed areas to feel itchier and if so why?
I dought very much that it is the cephalexin You can also use cream to help with the itching like hydrocortisone cream now over the counter..I am guessing but I think your son is transfering the Oil that is in the rash if you scrach and then scrach another place you can break out there also the close he was wearing when he got into it should be washed all by itself to help Chuck1957 If any dought call the doctor monday and let them know what is going on..
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2010 • 1 answer
Updated 1 Oct 2010 • 1 answer
Can I take cephalexin pills for skin and or urinary kidney infection if I am allergic to Penicillin?
Updated 16 Apr 2014 • 3 answers
Posted 31 Jan 2018 • 0 answers
Updated 29 Oct 2018 • 1 answer